# SDR SWAA2022071929803

- Difficulty date: July 15, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 71,133 hours, 42,060 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP ASYMMETRY ON GROUND WHEN SELECTING FLAPS 10 STOPPED AT 2/3 / [01] REMOVED AND REPLACED LEFT FLAP POSITION TRANSMITTER PER AMM 27-58-01.
